Continued fractions for finite sums
Annales Mathématiques Blaise Pascal, Volume 1 (1994) no. 2, pp. 71-84.
@article{AMBP_1994__1_2_71_0,
     author = {Ann Verdoodt},
     title = {Continued fractions for finite sums},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {71--84},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {1},
     number = {2},
     year = {1994},
     doi = {10.5802/ambp.13},
     zbl = {0829.11005},
     mrnumber = {1321677},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.13/}
}
TY  - JOUR
TI  - Continued fractions for finite sums
JO  - Annales Mathématiques Blaise Pascal
PY  - 1994
DA  - 1994///
SP  - 71
EP  - 84
VL  - 1
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.13/
UR  - https://zbmath.org/?q=an%3A0829.11005
UR  - https://www.ams.org/mathscinet-getitem?mr=1321677
UR  - https://doi.org/10.5802/ambp.13
DO  - 10.5802/ambp.13
LA  - en
ID  - AMBP_1994__1_2_71_0
ER  - 
%0 Journal Article
%T Continued fractions for finite sums
%J Annales Mathématiques Blaise Pascal
%D 1994
%P 71-84
%V 1
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.13
%R 10.5802/ambp.13
%G en
%F AMBP_1994__1_2_71_0
Ann Verdoodt. Continued fractions for finite sums. Annales Mathématiques Blaise Pascal, Volume 1 (1994) no. 2, pp. 71-84. doi : 10.5802/ambp.13. https://ambp.centre-mersenne.org/articles/10.5802/ambp.13/

[1] G.H. Hardy and E.M. Wright, An Introduction to the Theory of Numbers, Oxford University Press, 1979. | MR: 568909 | Zbl: 0423.10001

[2] J.O. Shallit , Simple Continued Fractions for Some Irrational Numbers , Journal of Number Theory , vol. 11 ( 1979) , p. 209-217. | MR: 535392 | Zbl: 0404.10003

[3] J.O. Shallit , Simple Continued Fractions for Some Irrational Numbers II, Journal of Number Theory , vol. 14 (1982), p. 228-231. | MR: 655726 | Zbl: 0481.10005

[4] D.S. Thakur, Continued Fraction for the Exponential for Fq[t], Journal of Number Theory , vol. 41 (1992), p. 150-155. | MR: 1164793 | Zbl: 0754.11019

Cited by Sources: